Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Its been a good 3 montha im off accutane and im now dealing with those kind of hives / itchy red pimple look like i wanna know if anyone hd this after accutane and how long so they take to leave ??? They fkn anoy me more than my acne did

Woah lol alot of spelling mistake haha i meant to say how long befour they go away and i forgot to mention they started AFTER the accutane treatment not befour or during :s

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×